Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/3408
Title: Умови приналежності двокомпонентної суміші розподілів до одного типу
Authors: Пилипенко, К. П.
Keywords: случайная величина
гауссовская смесь
плотность вероятностей
Issue Date: 2012
Publisher: НТУУ "КПИ"
Citation: Пилипенко К. П. Умови приналежності двокомпонентної суміші розподілів до одного типу / К. П. Пилипенко // Электроника и связь : научно-технический журнал. – 2012. – № 4(69). – С. 18–22. - Бібліогр.: 8 назв.
URI: http://ela.kpi.ua/handle/123456789/3408
Appears in Collections:Электроника и связь: научно-технический журнал, № 4(69)

Files in This Item:
File Description SizeFormat 
4.pdf257.36 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.